# SDR COMA9630162

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Load Monitor
- Part number: ND00751940
- Condition: Malfunction
- Location: Lt Nacelle
- Part time: 14,232 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE ANTI-ICE INOP WARNING.  REPLACED THE LOAD MONITOR.
